Almost Sure and Convergence of Split-Step Backward Euler Method for Stochastic Delay Differential Equation
Qian Guo and
Xueyin Tao
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
The convergence of the split-step backward Euler (SSBE) method applied to stochastic differential equation with variable delay is proven in -sense. Almost sure convergence is derived from the convergence by Chebyshev’s inequality and the Borel-Cantelli lemma; meanwhile, the convergence rate is obtained.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/390418.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/390418.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:390418
DOI: 10.1155/2014/390418
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().